# SDR 3EJA20250512001

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N809JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605094
- Aircraft time: 9,176 hours, 6,321 cycles
- Engine: Pwa PW545A
- Engine time: 8,888 hours, 6,148 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEVELED AT 410.  RT ENGINE (WITH NO PRIOR INDICATION) ROLLED BACK
